# SDR GTIA000068

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE..  PLACED EXTERIOR EMERGENCY LIGHT ON DMI NR 51 REF MEL 33-20, CAT B.  (M)
